# SDR AALA961636

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR LIGHTS AT FIRST CLASS DIVIDER INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR LIGHT WIRE AT FIRST CLASS DIVIDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
